Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 360, NWS Louisville, KY

June 27, 2011Barren County, Metcalfe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 27, 2011, 3:28 PM CDT for Barren County, Metcalfe County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 3:28 PM CDT (20:28 UTC)
Expired
Jun 27, 2011, 4:00 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Barren County, KY, Metcalfe County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:01 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WUUS53 KLMK 272028
SVRLMK
KYC009-169-272100-
/O.NEW.KLMK.SV.W.0360.110627T2028Z-110627T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 400 PM CDT

* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR GOODNIGHT...MOVING
  SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  GLASGOW...
  EDMONTON...
  CORAL HILL AND HISEVILLE...
  LECTA AND HALFWAY...
  SLICK ROCK AND SAVOYARD...
  ECHO AND KINO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3684 8564 3701 8596 3715 8594 3716 8583
      3704 8551 3703 8551
TIME...MOT...LOC 2028Z 298DEG 22KT 3708 8590
WIND...HAIL 60MPH <.50IN

$$

DK
1 follow-up statement
130 
WWUS53 KLMK 272051
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON JUN 27 2011

KYC009-272101-
/O.CAN.KLMK.SV.W.0360.000000T0000Z-110627T2100Z/
BARREN KY-
351 PM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARREN COUNTY IS
CANCELLED...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3689 8574 3713 8577 3712 8570 3704 8551
      3703 8551 3684 8564
TIME...MOT...LOC 2051Z 298DEG 23KT 3700 8572

$$

KYC169-272100-
/O.CON.KLMK.SV.W.0360.000000T0000Z-110627T2100Z/
METCALFE KY-
351 PM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR METCALFE COUNTY...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WISDOM...MOVING
SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  EDMONTON...
  CEDAR FLATS AND GOODLUCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3689 8574 3713 8577 3712 8570 3704 8551
      3703 8551 3684 8564
TIME...MOT...LOC 2051Z 298DEG 23KT 3700 8572
WIND...HAIL 60MPH <.50IN

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:28 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 27, 2:28 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EDT MON JUN 27 2011

.SHORT TERM (TONIGHT AND TUESDAY)...

WATCH 566 REMAINS IN EFFECT UNTIL 9 PM EDT...8 PM CDT FOR MUCH OF
CENTRAL KY AND PERRY COUNTY INDIANA...ALTHOUGH WILL TRY TO TRIM A
FEW COUNTIES BACK WITH THE 4 PM FORECAST ISSUANCE.  MCS CONTINUES TO
PUSH ACROSS THE FORECAST AREA ALTHOUGH IT SEEMS TO HAVE LOST SOME OF
ITS PUNCH.  -10 LI/S SIT OVER THE LAKE CUMBERLAND AREA HOWEVER...AND
NEW CELLS HAVE STARTED TO POP OVER SOUTH CENTRAL KY.  THIS COULD BE
A SIGN OF RE-GENERATION...THEREFORE WILL CONTINUE THE SEVERE T-STORM
WATCH.  AGAIN THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING
WINDS.

THE REST OF THE EVENING REMAINS IN QUESTION DUE TO THE MCS/S THAT
HAVE MOVED THROUGH THE AREA TODAY.  A WELL DEFINED WARM FRONT THAT
WAS PRESENT THIS MORNING HAS BEEN LOST IN ALL OF THE OUTFLOW
BOUNDARIES THAT HAVE CROSSED OVER THE REGION TODAY.  HOWEVER...A
BOUNDARY DID LIE FROM ABOUT CENTRAL MO TO CENTRAL TN AS OF 19Z WITH
A PARENT SFC LOW OVER NE OKLAHOMA.  ANOTHER SFC LOW WAS LOCATED OVER
THE WESTERN GREAT LAKES WITH A COLD FRONT EXTENDING DOWN THROUGH
WISCONSIN/ILLINOIS AND THEN BACK WESTWARD INTO MISSOURI.  THIS FRONT
IS PROGGED TO MOVE THROUGH THE AREA BETWEEN 6Z TO 12Z OVERNIGHT.
BEFORE THIS FROPA THOUGH...AT LEAST ONE MORE ROUND OF CONVECTION IS
EXPECTED TO FIRE ALONG THE COLD FRONT LATE THIS AFTERNOON AND PUSH
ESE THIS EVENING.  DEPENDING ON EXACTLY WHERE THE BOUNDARY FROM THE
CURRENT MCS LAYS OUT MAY INFLUENCE THE TRACK OF THIS NEXT ROUND OF
STORMS.  ALSO...STORM INITIATION LOCATION IS IN QUESTION AS MODELS
POINT TO CENTRAL MO WHILE OBS INDICATE REALLY GOOD CONVERGENCE OVER
CENTRAL IL.  IF STORMS CAN INITIATE FAR ENOUGH EAST OVER ILLINOIS
AND TRAVEL E SLIGHTLY SE...THEN AT LEAST WESTERN AND SOUTHERN
SECTIONS OF THE FA WILL GET ANOTHER ROUND OF STRONG STORMS.  IF
STORM INITIATION IS FARTHER WEST...WE MAY MISS A SECOND ROUND OF
STRONG STORMS THIS EVENING ALL TOGETHER.

AFTER MIDNIGHT...ONLY SOME RESIDUAL SHOWERS/T-STORMS ARE EXPECTED
ALONG THE FRONT AS THE IT PASSES THROUGH THE REGION.

TEMPS LOOK TO BE MILD THIS EVENING WITH LOWS IN THE LOWER 70S.
HIGHS TOMORROW SHOULD REACH THE MID 80S ALTHOUGH CLEARING OF CLOUDS
MAY HAMPER THE TEMP FORECAST SOMEWHAT.

.LONG TERM (TUESDAY NIGHT - MONDAY)...

MODEL CONSENSUS CONTINUES TO SHOW HIGH PRESSURE SLOWLY PROCEEDING
FROM THE UPPER MISSISSIPPI VALLEY TUESDAY NIGHT TO THE SOUTHEAST
UNITED STATES BY FRIDAY NIGHT...KEEPING US DRY DURING THAT TIME
PERIOD. WEDNESDAY AND THURSDAY WILL SEE THE MERCURY RISE INTO THE
MIDDLE AND UPPER 80S...WITH 90S LIKELY ON FRIDAY.

A WEAK COLD FRONT WILL SLIP IN FROM THE NORTHWEST THIS
WEEKEND...PROVIDING US WITH A CHANCE OF SCATTERED THUNDERSTORMS EACH
OF THE THREE DAYS SATURDAY THROUGH THE FOURTH. AT THIS TIME IT LOOKS
LIKE THE MOST LIKELY DAY FOR THUNDERSTORMS WILL BE SUNDAY. HIGH
TEMPERATURES EACH DAY WILL BE AROUND THE 90 DEGREE MARK.

&&

.AVIATION (18Z TAF ISSUANCE)...

CONVECTIVE COMPLEX OVER WESTERN KY AND SOUTHWEST INDIANA WILL MOVE
EAST AND IMPACT THE TAF SITES WITHIN THE NEXT 2 TO 3 HRS.  HAVE
TIMED IT INTO BWG BETWEEN 19-1930Z...SDF AT 1845Z...AND LEX AT 20Z
RESPECTIVELY.  BWG SHOULD SEE THE WORST CONVECTION WITH STRONG WINDS
BEING THE MAIN THREATS.  UPSTREAM OBS INDICATE 50 TO 60 MPH WINDS
WITH THESE STORMS.  WILL STAY CONSERVATIVE WITH BWG TEMPO
GROUP...BUT WILL CONTINUE TO MONITOR AND UPGRADE THE WINDS IF
NECESSARY.  SDF/LEX SHOULD BE ON THE NORTHERN FRINGE OF THIS MCS.
LEX STANDS THE BEST CHANCE TO GET A STRONG STORM OUT OF IT.
HOWEVER...IT/S ABOUT 2.5 HRS WEST OF LEX RIGHT NOW SO WILL LEAVE OUT
STRONG WINDS IN A TEMPO GROUP FOR NOW.  WILL UPGRADE LEX/SDF AS THIS
MCS EVOLVES.

THE 14Z HRRR SEEMS TO HAVE THE BEST HANDLE ON THIS MCS...SO HAVE
SIDED WITH IT AS FAR AS END TIMES LATE THIS AFTERNOON.  MORE
CONVECTION IS POSSIBLE AFTER 3Z TONIGHT AHEAD OF A COLD FRONT...BUT
HAVE FOCUSED THIS TAF ISSUANCE ON THIS AFTERNOON/S CONVECTION.

WINDS SHOULD GENERALLY BE OUT OF THE SOUTH AHEAD OF THE
CONVECTION...VARIABLE AND GUSTY DURING CONVECTION...AND THEN SSW
AFTER THE CONVECTION HAS PASSED THIS AFTERNOON.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........AMS
LONG TERM.........13
AVIATION..........AMS
Hazardous weather outlook, Jun 27, 3:13 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT MON JUN 27 2011

KYZ027>029-038>041-045>049-053>057-061>067-070>078-081-082-282015-
GRAYSON KY-HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
413 PM EDT MON JUN 27 2011 /313 PM CDT MON JUN 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

STORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING...AND SOME MAY
BE SEVERE. STRONG WIND GUSTS TO 60 MPH WILL BE POSSIBLE IN AND
OUTSIDE OF THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT
SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN
THREAT WITH THESE STORMS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN LOUISVILLE.

INZ076>079-083-084-089>092-KYZ023>026-030>037-042-043-282015-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
BOURBON KY-NICHOLAS KY-
413 PM EDT MON JUN 27 2011 /313 PM CDT MON JUN 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. THE STRONGEST STORMS MAY PRODUCE A FEW WIND GUSTS
OVER 45 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT
SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN
THREAT WITH THESE STORMS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS THIS AFTERNOON AND TONIGHT.

13/AMS

In the hours before

Special weather statement, Jun 27, 2:42 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT MON JUN 27 2011

KYZ028-053-272000-
HARDIN-LARUE-
342 PM EDT MON JUN 27 2011

...STRONG WINDS WITH SHOWERS NEAR ELIZABETHTOWN...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS PACKING STRONG WINDS IN CENTRAL HARDIN COUNTY. WIND GUSTS
AROUND 50 MPH CAN BE EXPECTED WITH THESE SHOWERS AS THEY TRACK TO
THE SOUTHEAST INTO EAST CENTRAL HARDIN COUNTY AND NORTHERN LARUE
COUNTY.

THESE STRONG WINDS

* WILL ALSO IMPACT...
  HODGENVILLE...
  ELIZABETHTOWN...
  INDIAN HILLS AND TUNNEL HILLS...
  TONIEVILLE...
  ROANOKE AND LEAFDALE...
  LYONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES.
TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER
LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION.

&&

LAT...LON 3781 8611 3771 8564 3770 8563 3770 8560
      3769 8559 3749 8567 3759 8621
TIME...MOT...LOC 1937Z 281DEG 41KT 3768 8596

DK
Special weather statement, Jun 27, 2:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 PM EDT MON JUN 27 2011

KYZ027-272015-
GRAYSON-
244 PM CDT MON JUN 27 2011

...STRONG STORM WITH EXTREMELY FREQUENT DANGEROUS LIGHTNING IN
GRAYSON COUNTY...

AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 12 MILES WEST OF LEITCHFIELD
TO 12 MILES SOUTHWEST OF LEITCHFIELD...MOVING NORTHEAST AT 25 MPH.

CONTINUOUS LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO 50 MPH
ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  SHREWSBURY...
  MILLWOOD...
  BLACK ROCK...
  WINDYVILLE...
  LILAC AND MEREDITH...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3756 8635 3739 8621 3733 8644 3743 8653
TIME...MOT...LOC 1943Z 244DEG 18KT 3745 8648 3735 8639

13
Local storm report, Jun 27, 2:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     NON-TSTM WND GST ELIZABETHTOWN           37.70N  85.87W
06/27/2011  M62 MPH          HARDIN             KY   MESONET

&&

EVENT NUMBER LMK1100967

RL
Local storm report, Jun 27, 3:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     NON-TSTM WND DMG MCQUADY                 37.70N  86.52W
06/27/2011                   BRECKINRIDGE       KY   TRAINED SPOTTER

            TREES DOWN IN THE MCQUADY AREA

&&

EVENT NUMBER LMK1100968

RL
Special weather statement, Jun 27, 3:05 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT MON JUN 27 2011

KYZ024-028-053-272030-
BRECKINRIDGE-HARDIN-LARUE-
405 PM EDT MON JUN 27 2011

...SHOWERS WITH STRONG WINDS...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS PACKING STRONG WINDS FROM EASTERN PARTS OF BRECKINRIDGE
COUNTY INTO HARDIN AND WESTERN LARUE COUNTY. WIND GUSTS UP TO 55 MPH
CAN BE EXPECTED WITH THESE SHOWERS AS THEY TRACK TO THE SOUTHEAST.

THESE HIGH WINDS

* WILL ALSO IMPACT...
  HODGENVILLE...
  ELIZABETHTOWN...
  HOWE VALLEY AND FOUR CORNERS...
  PERRYVILLE...
  SAINT JOHN AND FRANKLIN CROSS ROADS...
  ADDINGTON FIELD AIRPORT AND CECILIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER
LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND
OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES
SHOULD USE CAUTION.

&&

LAT...LON 3785 8623 3785 8621 3780 8615 3781 8606
      3771 8564 3770 8563 3770 8560 3744 8569
      3766 8630
TIME...MOT...LOC 2003Z 284DEG 27KT 3772 8615

DK
Special weather statement, Jun 27, 3:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT MON JUN 27 2011

KYZ062-063-074-272045-
BARREN-EDMONSON-HART-
312 PM CDT MON JUN 27 2011

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSVILLE...AND MOVING EAST AT 35 MPH.

OCCASIONAL LIGHTNING...AND STRONG GUSTY WINDS UP TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BROWNSVILLE...
  PIG AND STOCKHOLM...
  MAMMOTH CAVE AND ELKO...
  UNION CITY AND TOM JOHNS CROSSING...
  HIGHLAND SPRINGS AND NORTHTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3716 8640 3732 8644 3733 8591 3701 8596
TIME...MOT...LOC 2012Z 284DEG 30KT 3721 8624

DK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio28 min
Jun 27, 1:09 PM CDTSpecial Weather StatementLMKButler, Logan51 min
Jun 27, 1:28 PM CDTSpecial Weather StatementLMKBreckinridge, Meade32 min
Jun 27, 1:38 PM CDTSpecial Weather StatementLMKButler, Warren37 min
Jun 27, 2:21 PM CDTSpecial Weather StatementLMKEdmonson24 min
Jun 27, 2:38 PM CDTSpecial Weather StatementLMKGreen22 min
Jun 27, 2:42 PM CDTSpecial Weather StatementLMKHardin, Larue18 min
Jun 27, 2:44 PM CDTSpecial Weather StatementLMKGrayson31 min
Jun 27, 3:05 PM CDTSpecial Weather StatementLMKHardin, Larue25 min
Jun 27, 3:12 PM CDTSpecial Weather StatementLMKEdmonson33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.